# SDR AU981286

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 201160702
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR FORWARD PINTLE PIN LOCK BOLT ROTATING.  EVIDENCE OF LOADING ON THE CHROMED BEARING SURFACES.
